About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 710949, 10 pages
http://dx.doi.org/10.1155/2014/710949
Research Article

Positive Solutions for a Nonhomogeneous Kirchhoff Equation with the Asymptotical Nonlinearity in

1School of Mathematics and Computer Science, Hubei University of Arts and Science, Hubei 441053, China
2School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 19 July 2013; Revised 20 December 2013; Accepted 22 December 2013; Published 25 February 2014

Academic Editor: Elena Litsyn

Copyright © 2014 Ling Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the following nonhomogeneous Kirchhoff equation: , where is asymptotically linear with respect to at infinity. Under appropriate assumptions on , and , existence of two positive solutions is proved by using the Ekeland's variational principle and the Mountain Pass Theorem in critical point theory.